MAUDE Adverse Event Report: MRI INTERVENTIONS, INC. HEAD FIXATION FRAME; HOLDER HEAD, NEUROSURGICAL

MRI INTERVENTIONS, INC. HEAD FIXATION FRAME; HOLDER HEAD, NEUROSURGICAL
Model Number ED-800116
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 05/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event is incidental to the use of the device, not exceptional in frequency.Device not returned to manufacturer.
 
Event or Problem Description
Case required a prone position.Difficulty was experienced in the prone positioning, resulting in puncture wounds in the right temple and forehead, such that the ptx required repositioning to supine for closure of the wounds.Right forehead required only pressure to stabilize; the temple required two sutures to close the wound.Estimated bloods lose at 25-50ml.
 
Additional Manufacturer Narrative
No additional findings upon receipt of product lot number.

Brand Name
HEAD FIXATION FRAME
Common Device Name
HOLDER HEAD, NEUROSURGICAL
Manufacturer (Section D)
MRI INTERVENTIONS, INC.
5 musick
irvine CA 92618
MDR Report Key6873554
Report Number1125732-2017-00002
Device Sequence Number10897279
Product Code HBL
UDI-Device Identifier00850376007031
UDI-Public00850376007031
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
091439
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberED-800116
Device Catalogue NumberCP-MPHFF-332-01
Device Lot NumberFA1611014
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/19/2017
Supplement Date Received by Manufacturer05/19/2017
Initial Report FDA Received Date09/18/2017
Supplement Report FDA Received Date10/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient Weight73